# SDR FDEA202410031419

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 78,757 hours, 23,993 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Part number: BACB30NM4K13
- Condition: Broken
- Location: Door Hinge
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PDIS  968     52-10-0118     03OCT24 13:43 MIA   L1 DOOR HINGE S BROKEN    RELEASED FOR SERVICE PER MEL : 52-11-01-A                                         CATEGORY : B EXPIRATION : 06OCT24                                                 "MEL 52-11-01-A: L1 DOOR - INOP"  UPON ARRIVAL, FOUND BOLTS INSTALLED WERE TOO SHORT.  INSTALLED LONGER APPLICABLE BOLTS (P/N:  BACB30NM4K13) AND WASHERS PER ABOVE IPC REFERENCE.  TORQUED BOLT AS REQUIRED. DOOR RIG CORRECT PER  ABOVE AMM REFERENCE. OPS CHECK GOOD A/C OK FOR  SERVICE.
